How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Dermatology
Satisfied Customers: 42819
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Dermatology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have a bad rash on my buttocks and legs. Last time this

Customer Question

I have a bad rash on my buttocks and legs. Last time this happened one of your doctors prescribed a 6 or 7 day zpack, I think that was the name of it anyway. I always thought it was heat rash but this about he 4th time it got this bad. Why does pop up like that?
Submitted: 4 months ago.
Category: Dermatology
Expert:  DIEGO BONILLA replied 4 months ago.

Hello

This is Dr. Bonilla, experienced in Internal Medicine, Pulmonary and Critical Care.

I understand your concerns. How long have you had the problem? When was the last time? Do you have any medical conditions? Do you take any medications?

Customer: replied 4 months ago.
Last time it happened a friend convinced my to try zertek for my allergies. So we chalked up to allergic reaction. I haven' started anything new but I do take blood pressure, cholesterol, hypothyroid medicin and Allegra for allergies which is what I have always used before. It started on Tuesday and has gotten worse each day.
Expert:  DIEGO BONILLA replied 4 months ago.

Do you have a picture?

Customer: replied 4 months ago.
I think I attached a picture now but couldn't get a pic of the worst area.
Expert:  DIEGO BONILLA replied 4 months ago.

The picture looks like an allergic rash. The repetitive nature of the rash is likely secondary to a frequent exposure to the allergen. It's hard to determine the food or product that you are allergic. You mentioned that the rash responded to allegra and that makes allergy likely. The best approach for now is to see your PCP. Your doctor can order blood work to try to determine the cause of the allergy. For now you can use allegra or zyrtec as need it.

Let me know if you have any other questions.

Expert:  Dr. David replied 4 months ago.

This is Dr. David

I am another expert here.

it could also be a heat rash here because of the heat and summer humidity

do you have sweating in the area? that can make it worse

sometimes using baby powder on the skin can help keep it dry and cooler and less irritated.

have you tried any baby powder yet?

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Dermatology Questions